# SDR F3LA2013050800850

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 31,453 hours, 15,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 037159
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU, MIDDLE RIGHT, BATTERY FAILED TEST ON HEAVY SERVICE CHECK.  R & R BATTERY ASSY MIDDLE RIGHT EPSU. OPS CHECK GOOD. REF AMM 33-51-38 PAGE BLOCK 401.
